Previous |  Up |  Next

Article

References:
[1] A. J. Miller: A queueing model for road traffic flow. Journal of Royal Statistical Society, Series B 23 (1961), 64-75. MR 0128554 | Zbl 0124.11905
[2] A. Rényi: On two mathematical models of the traffic on a divided highway. Journal of Applied Probability, 1 (1964), 311-320. DOI 10.2307/3211862 | MR 0171326
[3] M. A. P. Taylor A. J. Miller, K. W. Ogden: A comparison of some bunching models for rural traffic flow. Transportation Research, 8 (1974), 1 - 9. DOI 10.1016/0041-1647(74)90013-6
Partner of
EuDML logo